# SDR QR9R2023030200001

- Difficulty date: March 2, 2023
- Submitted: March 2, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 08720739247
- Aircraft time: 3,851 hours
- System (JASC): 3160 · Central Display
- Part: None
- Part number: C19267ZG12
- Part serial: 5619
- Condition: Inoperative
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER 5 MINUTES OF FLIGHT R/H NAV DISPLAY BECOMES INOPERATIVE. MAINTENANCE PERFORMED AIRBUS-RESET WITHOUT SUCCESS. REMOVED AND REPLACED SMD45 IAW 31-61-00, 4-5. MOC SUCCESSFULLY COMPLETED.
